# SDR SWAA2025120127122

- Difficulty date: October 22, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 64,044 hours, 38,686 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ASSIST HANDLE NUT FWD ENTRY AND SERVICE DOORS.   REPLACED THE ASSIST HANDLE NUTS IAW  AMM 52-11-31-400-802, STEP 3.G (2).
